About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 392567, 10 pages
http://dx.doi.org/10.1155/2013/392567
Research Article

Fractional Variational Iteration Method versus Adomian’s Decomposition Method in Some Fractional Partial Differential Equations

1College of Computer, National University of Defense Technology, Changsha, Hunan 410073, China
2China Aerodynamics Research and Development Center, Mianyang, Sichuan 621000, China

Received 17 September 2012; Revised 28 December 2012; Accepted 31 December 2012

Academic Editor: Zhongxiao Jia

Copyright © 2013 Junqiang Song et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Ali H. Bhrawy, and Mohammed A. Alghamdi, “The operational matrix of Caputo fractional derivatives of modified generalized Laguerre polynomials and its applications,” Advances in Difference Equations, 2013. View at Publisher · View at Google Scholar
  • D. Baleanu, A. H. Bhrawy, and T. M. Taha, “A Modified Generalized Laguerre Spectral Method for Fractional Differential Equations on the Half Line,” Abstract and Applied Analysis, vol. 2013, pp. 1–12, 2013. View at Publisher · View at Google Scholar
  • D. Baleanu, A. H. Bhrawy, and T. M. Taha, “Two Efficient Generalized Laguerre Spectral Algorithms for Fractional Initial Value Problems,” Abstract and Applied Analysis, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar
  • Fukang Yin, Junqiang Song, Yongwen Wu, and Lilun Zhang, “Numerical Solution of the Fractional Partial Differential Equations by the Two-Dimensional Fractional-Order Legendre Functions,” Abstract and Applied Analysis, vol. 2013, pp. 1–13, 2013. View at Publisher · View at Google Scholar
  • A. H. Bhrawy, and A. S. Alofi, “An Accurate Spectral Galerkin Method for Solving Multiterm Fractional Differential Equations,” Mathematical Problems in Engineering, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • B. A. Jacobs, and C. Harley, “Two Hybrid Methods for Solving Two-Dimensional Linear Time-Fractional Partial Differential Equations,” Abstract and Applied Analysis, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar